skin-hair-icon
Acne breakout
Hello, I am a 24yr old working women staying in Delhi. All of a sudden for the last 3-4 months I am experiencing severe acne. These acnes are leaving behind severe acne scares leading to a serious physical aswell as psychological problem for me. Recently I have consulted a dermatologist and he has suggested me several steroids to try out , its a 15 days course. I have a dry skin type. Further I am unable to understand what to do and in great trouble. Looking forward for a solution.
37 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

There are different ways to achieve a flawless skin after acne and it needs medical interventions and commitment on part of the patient. Acne treatment has multiple stages - to control new breakouts, to clear the sequelae (pigmentation and scars) and to prevent a relapse. An attempt to find out the root cause of acne should be made in every patient or else it keeps recurring. Each phase takes a couple of weeks before we move to the next phase of treatment. If you have active acne lesions, it should be controlled on priority basis.
Next Steps
You should stop such medications as they contain steroids which will damage your face.
Health Tips
Avoid Self Medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.